| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
A customer contacted stryker to report that the on/off button of their device was not responding.As a result, defibrillation therapy may not be available, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
A stryker field service representative (fsr) evaluated the customer's device and the reported issue was able verified and duplicated.The cause of the issue was traced to the system pcb assembly, which is an obsolete part for v1/v2 devices, making the device unrepairable.The device was returned to the customer without repair per customer request.The root cause was determined to be the failed/faulty system pcba.
Event or Problem Description